MathSciNet Relay Station
MathSciNet bibliographic data
MR242315 62.40
Gower, J. C.; Ross, G. J. S. Minimum spanning trees and single linkage cluster analysis. Appl. Statist. 18 1969 54–61.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement